# SDR AALA201806189026

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,369 hours, 23,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, THE AUTO BRAKE FAILED ECAM GENERATED.  NO ECAM MESSAGE NOTED.  COMPLIED WITH BITE TEST OF THE BSCU 1 & 2 IAW AMM 32-46-00.  NO FAULTS NOTED.  NO 30 DAY HISTORY.
